# SDR REXA2012070801049

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,867 hours, 21,500 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER STATUS MESSAGE POSTED AFTER TAKEOFF.  ENGAGED AND SHORTLY AFTER STAB TRIM/MACH TRIM CAUTION MESSAGED POSTED.  RESET PER QRH, 60 SECONDS LATER STAB/MACH TRIM POSTED AGAIN.  ONLY STAB 2 WAS ABLE TO BE ENGAGED.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OPS CHECKS GOOD.
